skip to main content

Attention:

The NSF Public Access Repository (NSF-PAR) system and access will be unavailable from 11:00 PM ET on Thursday, May 23 until 2:00 AM ET on Friday, May 24 due to maintenance. We apologize for the inconvenience.


Title: Sparse spatially clustered coefficient model via adaptive regularization
Award ID(s):
2105847 1854655
NSF-PAR ID:
10443294
Author(s) / Creator(s):
; ; ;
Date Published:
Journal Name:
Computational Statistics & Data Analysis
Volume:
177
Issue:
C
ISSN:
0167-9473
Page Range / eLocation ID:
107581
Format(s):
Medium: X
Sponsoring Org:
National Science Foundation
More Like this
No document suggestions found